MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. OLYMPUS ENDOSCOPE REPROCESSOR

AIZU OLYMPUS CO., LTD. OLYMPUS ENDOSCOPE REPROCESSOR
Model Number OER-6
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed, during the device inspection.That the endoscope reprocessor air water supply was found to be clogged.There were no reports of patient involvement.
 
Event or Problem Description
Correction to b5 of the initial report: it was reported that during pre-inspection, a blood clot came out of the clogged air/water supply.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction: b5.Correction is being made to previously submitted g3 - date received by manufacturer which was not late.The correct date was 19jun2024.Additional information: d10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the related scope was checked and confirmed to be free of blood-like foreign objects.The lm reviewed the customer provided the cds processes where no obvious deviations from instructions for use (ifu) were identified.However, since the reprocessor was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.This report is related to mfr (b)(4) (1/2).

Brand Name
OLYMPUS ENDOSCOPE REPROCESSOR
Common Device Name
ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19757925
Report Number9610595-2024-14191
Device Sequence Number6623697
Product Code FEB
UDI-Device IdentifierM84946763
UDI-PublicM84946763
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOER-6
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GIF-2T240 (SERIAL NO.: (B)(6)).
Patient SexUnknown